MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Catalog Number 6100003000
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cot legs did not lock when the cot was pulled out of the ambulance and the cot dropped.The patient suffered a fractured femur.It was also reported that the patient has pagets disease.
 
Additional Manufacturer Narrative
It was reported that the patient suffers from paget's disease which may have contributed to the severity of the injury.It was reported that the customer did not want the device inspected.The customer was not able to provide further information on if there were any defects found with the device.Device not available.
 
Event or Problem Description
It was reported that the cot legs did not lock when the cot was pulled out of the ambulance and the cot tipped.The patient suffered a fractured femur.It was also reported that the patient has pagets disease.

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7923921
Report Number0001831750-2018-01073
Device Sequence Number1400089
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1